# SDR IPXA2017101722700

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 106,871 hours, 17,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SLIDE LIGHT INOPERATIVE  REPLACED THE LAMP IAW AMM 33-51-10-962-001, REV 90.02.  PERFORMED AN EMERGENCY LIGHT TEST WAS SATISFACTORY.
